# SDR 2003UALA00601

- Difficulty date: July 22, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N300358
- Condition: Delaminated
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE DELAMINATED AND SECTION HAD INFLIGHT SEPARATION.  MAJOR REPAIR ACCOMPLISHED.  REPLACED T/E WEDGE.
